Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 453912, 8 pages
http://dx.doi.org/10.1155/2014/453912
Research Article

Strong and Total Lagrange Dualities for Quasiconvex Programming

1College of Mathematics and Statistics, Jishou University, Jishou 416000, China
2Department of Mathematics, China Jiliang University, Hangzhou 310018, China

Received 17 January 2014; Accepted 1 May 2014; Published 22 May 2014

Academic Editor: Ching-Jong Liao

Copyright © 2014 Donghui Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Satoshi Suzuki, and Daishi Kuroiwa, “Characterizations of the solution set for quasiconvex programming in terms of Greenberg–Pierskalla subdifferential,” Journal of Global Optimization, 2014. View at Publisher · View at Google Scholar
  • M. Ruiz Galán, “A sharp Lagrange multiplier theorem for nonlinear programs,” Journal of Global Optimization, 2015. View at Publisher · View at Google Scholar
  • Satoshi Suzuki, and Daishi Kuroiwa, “Characterizations of the solution set for non-essentially quasiconvex programming,” Optimization Letters, 2016. View at Publisher · View at Google Scholar
  • P. Montiel López, and M. Ruiz Galán, “Nonlinear Programming via König’s Maximum Theorem,” Journal of Optimization Theory and Applications, 2016. View at Publisher · View at Google Scholar
  • P. Montiel L?pez, and M. Ruiz Gal?n, “Revisiting the Hahn?Banach theorem and nonlinear infinite programming,” Journal of Mathematical Analysis and Applications, 2017. View at Publisher · View at Google Scholar